# SDR LR7A02118

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 47,043 hours, 30,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Riser
- Condition: Cracked
- Location: Fs517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER HB0506 FOUND LH MLG BAY SKIN RISER CRACKED ADJACENT TO EXISTING REPAIR.  FS517-497, LBL60, WL150-175.REPAIRED SKIN RISER IAW SRM SMP 583 FIG 53-40-02, AND 51-70.  NR0059.
